Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Estimation of the relaxation factor for small mesh size

Author: P. R. Garabedian
Journal: Math. Comp. 10 (1956), 183-185
MSC: Primary 65.3X
MathSciNet review: 0088802
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

PII: S 0025-5718(1956)0088802-7
Article copyright: © Copyright 1956 American Mathematical Society